MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC HS PANEL; TRIAGE CARDIAC PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC HS PANEL; TRIAGE CARDIAC PANEL
Model Number 97000HS
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customers complaint was not replicated with in-house testing of retain lot t10202b.No issues with tni recovery were observed.Manufacturing batch records for lot t10202b were reviewed and found that the lot met final release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
 
Event or Problem Description
Patient, a (b)(6) boy, presented to the er with chest pain that woke him up twice in the night and a headache from hitting his head when rough housing with his brother.Came to er, (b)(6) 2019 at 12:25 a.M.Draw times and test times unavailable for the siemens dimension, but testing would have been performed 15 to 30 minutes prior to the triage since triage is the backup to the siemens dimension siemens dimension exl troponin: lithium heparin, plasma; result=0.204, sst, serum, result=0.216, lithium heparin, plasma; result=0.221.Triage tests lavender top (edta) wb sample triage meter, 2 draws, result= <0.05 x2 at 1:45 a.M.And 2:22 a.M.Myo=34.2 and 42.8; ck-mb=2.4 and 3.1.Triage meter range tni: normal is <0.05.Siemens dimension reference range: 0.000-0.050.Customer stated no treatments were withheld based on triage results.Patient was transferred to (b)(6) hospital.Although requested, patient diagnosis is not available.Treating doctor at customer site feels that the child has acute myocarditis.Customer stated triage was passing controls without any issues.

Brand Name
TRIAGE CARDIAC HS PANEL
Common Device Name
TRIAGE CARDIAC PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
MDR Report Key9211001
Report Number3013982035-2019-00025
Device Sequence Number2950589
Product Code MMI
UDI-Device Identifier00893038002197
UDI-Public(01)00893038002197(10)T10202B(17)191021(11)190207
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2019
Device Model Number97000HS
Device Catalogue Number97000HS
Device Lot NumberT10202B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 YR